The calculation of the L2-norm of the index of a plane curve and related formulas

Joan Josep Carmona, Julià Cufí

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)

Abstract

We provide formulas for calculating the L 2-norm of the index function of a rectifiable closed curve in the complex plane. Some applications to isoperimetric inequalities are given. The main tool used is the decomposition of a rectifiable closed curve into a sequence of Jordan curves, curves with null index functions, and an exceptional set. © 2013 Hebrew University Magnes Press.
Original languageEnglish
Pages (from-to)225-253
JournalJournal d'Analyse Mathematique
Volume120
Issue number1
DOIs
Publication statusPublished - 1 Aug 2013

Fingerprint Dive into the research topics of 'The calculation of the L<sup>2</sup>-norm of the index of a plane curve and related formulas'. Together they form a unique fingerprint.

Cite this